# SDR ABXA010886

- Difficulty date: May 20, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 54,163 hours, 56,110 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101ABX
- Part serial: 7889
- Condition: Defective
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INITIAL GEAR EXTENSION, THE NOSE LANDING GEAR LIGHT FLICKERED ON AND OFF AND CONTINUED TO DO SO UNTIL THE GEAR WAS RAISED. FOUND NOSE LANDING GEAR DOWN LOCK SWITCH TO BE STICKING. REPLACED SWITCH IAW DC-9 MM 32-60-01. PERFORMED A GEAR SWING. ALL INDICATIONS NORMAL.
